# SDR SIMA20140404006

- Difficulty date: April 4, 2014
- Submitted: April 7, 2014
- Operation: Air carrier
- Aircraft: N613AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145081
- Aircraft time: 35,951 hours, 33,040 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR EXIT LIGHT INOPERATIVE.  REMOVED & INSTALLED NEW SERVICE DOOR EXIT LIGHT, DID NOT FIX IAW EMB-145 AMM 33-50-14.  REMOVED & INSTALLED NEW NR 2 INVERTER IAW AMM 33-50-11, OPERATIONS CHECKED GOOD.
